Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Addisons disease , HIV AND HEPC
Mar 25, 2012

hello doctors i have been following you guys for a FEW YEARS and wanted you to know u are helping me all the time, my mother and i both have HIV, mine is doing fine undetectable and 400 cd4, my mothers however is not, she has recently found out she has addisons disease ontop of HIV and hep c, she has had to be hospitalized numerous times for a dangerously low test, her liver isnt in good shape either, she was supposed to start a treatment to cure her hep c, but they have said that they cant until they get her cortizole levels stable, my mom is my best friend and i want to help her, she has an endocrinologist but he is very far away and really is very little help, im writing because i would like to know if there is ANYTHING, that we can do to help her levels to stable out. i know that if we dont get her hep c treated she is going to die, im desparate for anything to help save my mothers life, we live in canada. please please help, she is only 46 years old andwe need her....any help is good...

Response from Dr. McGovern

There are some great treatments coming for treatment of HCV in the HIV infected person. Look at my blogs on boceprevir and telaprevir.

We just got word that the telaprevir trial showed about 74% of all the patients on the telaprevir arm still had no detectable HCV virus 12 weeks after finishing treatment - which is Extremely encouraging news!!!



Previous
to disclose or not to disclose
Next
Can my medical records come out in my girlfriend's court case?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement